# SDR DALA2022032501998

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 SLIDE RAFT ON PASSENGER CREW DOOR 841 DEFORMED. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA WORKCARD AMDS 2561-4002-RF. OK FOR SERVICE. (2169745)
